# SDR 07FDEA04940

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STR 47R  AT FRAME 59 IS GOUGED ON UPPER SURFACE.   REMOVED GOUGE ON STRINGER 47R IAW FEDEX A310 SRM 51-73-10, STRINGER 47R OUT OF LIMITS IAW A310 SRM 53-10-00. REMOVED IEA SHEAR TIE AT FRAME 59 BETWEEN STRINGER   47R AND 48R IAW A310 SRM 51-40-21 PG 23-27. REMOVED DAMAGE STRINGER SECTION IAW   A310 SRM 52-10-14 203/204 FIG201. LOCATED AND DRILLED NEW STRINGER SECTION IAW   A310  FABBED REPAIR COUPLING IAW A310 53-10-14PG 203/204 FIG 201 ALODINED REPAIR   PARTS IAW A310 SRM 51-21-10 PRIMED AND TOP COATED REPAIR PARTS IAW A310 SRM 51-23-  10 INSTALLED NEW STRINGER SECTION AND COUPLING IAW A310 53-10-14 PG203/204 FIG201.   INSTALLED SHEAR TIE IAW A310 SRM 51-40-21 PG 23-27.
